Open Access
Translator Disclaimer
2010 Optimal Conditions of Solvability and Unsolvability of Nonlocal Problems for Essentially Nonlinear Differential Systems
Ivan Kiguradze
Commun. Math. Anal. 8(3): 70-91 (2010).

Abstract

Unimprovable, in a certain sense, sufficient conditions of solvability and unsolvability of nonlocal problems are found for the differential system

$$ \frac{dx_i}{dt} =f_i(t,x_1,\dots,x_n) \quad (i=1,\dots,n), $$

where each of the functions $f_i:[a,b]\times R^n \to R$ $(i=1,\dots,n)$ may be superlinear or sublinear with respect to phase variables.

Citation

Download Citation

Ivan Kiguradze. "Optimal Conditions of Solvability and Unsolvability of Nonlocal Problems for Essentially Nonlinear Differential Systems." Commun. Math. Anal. 8 (3) 70 - 91, 2010.

Information

Published: 2010
First available in Project Euclid: 20 July 2010

zbMATH: 1201.34032
MathSciNet: MR2738334

Subjects:
Primary: 34B15

Keywords: boundary value problem , Differential system , nonlinear , nonlocal , solvability

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.8 • No. 3 • 2010
Back to Top